Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Quivers with relations arising from clusters $(A_n$ case)


Authors: P. Caldero, F. Chapoton and R. Schiffler
Journal: Trans. Amer. Math. Soc. 358 (2006), 1347-1364
MSC (2000): Primary 16G20, 16G70, 05E15, 20F55
Published electronically: May 26, 2005
MathSciNet review: 2187656
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Cluster algebras were introduced by S. Fomin and A. Zelevinsky in connection with dual canonical bases. Let $U$ be a cluster algebra of type $A_n$. We associate to each cluster $C$ of $U$ an abelian category $\mathcal{C}_C$ such that the indecomposable objects of $\mathcal{C}_C$ are in natural correspondence with the cluster variables of $U$ which are not in $C$. We give an algebraic realization and a geometric realization of $\mathcal{C}_C$. Then, we generalize the ``denominator theorem'' of Fomin and Zelevinsky to any cluster.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 16G20, 16G70, 05E15, 20F55

Retrieve articles in all journals with MSC (2000): 16G20, 16G70, 05E15, 20F55


Additional Information

P. Caldero
Affiliation: Institut Camille Jordan, Université Claude Bernard Lyon 1, 69622 Villeurbanne Cedex, France

F. Chapoton
Affiliation: Institut Camille Jordan, Université Claude Bernard Lyon 1, 69622 Villeurbanne Cedex, France

R. Schiffler
Affiliation: School of Mathematics and Statistics, Carleton University, Ottawa, Ontario, Canada K1S 5B6

DOI: http://dx.doi.org/10.1090/S0002-9947-05-03753-0
PII: S 0002-9947(05)03753-0
Received by editor(s): February 25, 2004
Received by editor(s) in revised form: May 24, 2004
Published electronically: May 26, 2005
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.